MathSciNet Relay Station
MathSciNet bibliographic data
MR2078694 (2005e:34151) 34D20 (34C11)
Tunç, Cemil A note on the stability and boundedness results of solutions of certain fourth order differential equations. Appl. Math. Comput. 155 (2004), no. 3, 837–843.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement